# SDR A6WA2017060745044

- Difficulty date: June 5, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 32,379 hours, 31,098 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RECEIVED A HYD 3 LOW PRESSURE CAUTION MESSAGE DURING LANDING GEAR EXTENTION,  HYD SYN PG SHOWED 5 PERCENT QTY ON SYS 3, QRH INSTRUCTED MANUAL GEAR EXTENTION, ALL LANDING GEAR SHOWED GREEN DOWN AND LOCKED, RECEIVED A NOSE GEAR DOOR WARNING MESSAGE AND GEAR DISAGREE WARNING MESSAGE.  FOUND HYD SYSTEM NR 3 RESERVOIR LEAKING FLUID, REMOVED AND REPLACED NR 3   
 HYD SYSTEM RESERVOIR IAW AMM 29-12-30, NO FURTHER LEAKS, OPS CHECKED GOOD.
